# SDR USAASB99256

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6507506
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,911 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

CLT - FLT 929 - EN ROUTE FROM ORF-CLT, CREW REPORTED THEY HAD LOST 'A' SYSTEM HYDRAULICS AS LOW PRESSURE HYDRAULIC LIGHTS ILLUMINATED AND ZERO HYD QTY WAS INDICATED.  CREW ACCOMP CHECKLIST AND PROCEEDED ONTO CLT.  FLI LANDED WITHOUT INCIDENT AND TAXIED OFF THE RUNWAY WITH NO PROBLEMS.  AIRCRAFT WAS THEN TOWED TO THE GATE.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP PER MM 29-11-32.  REPLACED 'A' SYSTEM PRESSURE AND RETURN FILTERS AND CASE DRAIN FILTERS.  ALSO, REMOVED AND REPLACED THE NR 1 ENGINE DRIVEN HYD PUMP AND STANDBY PUMP FILTERS.  NO METAL NOTED.  SERVICED RESERVOIR.  LEAK CHECK AND OPERATIONAL CHECK GOOD.  (M)
